# SDR CALA2024021600438

- Difficulty date: February 9, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: 114T316134
- Condition: Mechanic Error
- Location: #7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE GIVING OK TO CLOSE, FOUND NR 7 SLAT INTERNAL ACCESS PANEL 612DB TO HAVE A MISDRILLED FASTENER HOLE. REPORTED BY V932171 FABRICATED NEW PART FOR #7 SLAT PANEL 612DB IAW BOEING DWG# 114T3161. INSTALLED ON J/C 166319-0600-0090. SEE BACK AND PARTIAL WORKSHEET #68 FOR WORK ACCOMPLISHED. REF AMES (ILN) NRC 166320-0600-0092.
